# SDR UIEA2018060501037

- Difficulty date: June 4, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,911 hours, 16,083 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bracket
- Part number: 3876024
- Condition: Not Reported
- Location: Igv
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN, WOULD NOT RESTART, WENT TO 48% AND SHUTDOWN.  REMOVED AND REPLACED IGV ACTUATOR BRACKET IAW AMM 49-52-02.  OPS CHECKED NORMAL,
